MathSciNet Relay Station
MathSciNet bibliographic data
MR1300961 (95g:65121) 65M12 (35L65)
LeFloch, Philippe G.; Liu, Jian-Guo Discrete entropy and monotonicity criteria for hyperbolic conservation laws. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 8, 881–886.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement